International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 295-302
Means with values in a Banach lattice
1Department of Mathematics and Statistics, University of Nebraska - Lincoln, Lincoln 68588 - 0323, Nebraska, USA
2Department of Mathematics, Nagarjuna University, Nagarjunanagar, 522510, A.P., India
Received 10 August 1984; Revised 4 September 1986
Copyright © 1987 R. Rao Chivukula and I. Ramabhadra Sarma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Means, generalized means and invariant means (on a semigroup) with values
in a Banach lattice are defined and studied.